MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS KNEE
Catalog Number 42502606201
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure three weeks post implantation due to knee subluxing backwards.No more information is available.
 
Additional Manufacturer Narrative
(b)(4) d10 - medical product: persona articular surface fixed bearing cruciate retaining (cr) catalog # 42512000410 lot # 66731556.All-poly patella cemented 32 mm diameter catalog # 42540200032 lot # 66662335 headless trocar drill pin 3.2 mm diameter 75 mm length catalog # 00590102000 lot # 66481874 tibia cemented 5 degree stemmed left size d catalog # 42532006701 lot # 66582038 2.5 mm female hex screw 25 mm length catalog # 42509902525 lot # 66592871 patella reamer blade with pilot hole 35 mm diameter single use only catalog # 00597909535 lot # 65815393.Patella reamer blade with pilot hole 35 mm diameter single use only catalog # 00597909535 lot # 66506873.G2: australia.H6: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21293570
Report Number3007963827-2025-00039
Device Sequence Number7871066
Product Code MBH
UDI-Device Identifier00889024230354
UDI-Public(01)00889024230354(17)340324(10)66392431
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42502606201
Device Lot Number66392431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose